# SDR AALA20160817004

- Difficulty date: August 14, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 50,541 hours, 20,542 cycles
- Engine: Cfmint CFM567B20
- Engine time: 39,833 hours, 16,268 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, FLAMES FROM NR 1 ENGINE TAIL PIPE WERE REPORTED.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE IAW MCM 71-94-01.
